1887

n Suid-Afrikaanse Tydskrif vir Natuurwetenskap en Tegnologie - 'n Nuwe ontwikkeling tot die bivariate betaveld : referaatopsomming

Volume 30, Issue 1
  • ISSN : 0254-3486
  • E-ISSN: 2222-4173

Abstract


In this paper, the bivariate Kummer-beta type IV distribution, which extends the Jones' bivariate beta distribution, is discussed. The probability density functions of the product and ratio of the components of this distribution are derived. Also, a shape analysis is done to investigate the effect of the new parameter.

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/aknat/30/1/EJC20494
2011-01-01
2019-08-24

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error